Here is what confuses me ... Ive taken this medication for almost a year now. It changed my life in such a positive way up until a few weeks ago. I had the same thing, slow moving, almost slow motion, it's like I physically could not walk at a normal pace, my body was suddenly so sore, similar to anxiety pains but it was my entire body, it was agonizing, I had never felt like that before. I developed some sort of cold / voice loss at the same time so of course that didn't help. It being flu season I just assumed I had some odd bug. but the symptoms are back again, theres no way i'd heal and then get sick again only a few days later. My right hand started having shooting pains, tingling finger tips, one hand was very very cold, honestly I thought this was carpel tunnel but who knows. My vision has been quite interesting, i was seeing in double all weekend but found out I was dehydrated, drink a bunch of water and I was fine. However I am not dehydrated anymore, my vision is usually perfect, I can read the smallest font from far away, right now it's hard to completely focus on something, I don't necessarily have vertigo but when I stand up quickly the blood rushes to my head and I become very very lightheaded, sometimes when I have been standing for a little while I have to sit down because my legs become weak, I start sweating, eyes become blotchy and my hearing becomes muffled, feels like im going to pass out. This week I have the same symptoms minus the body aches, i have been crying at the tiniest things, just overly sensitive in general, im so irritable, haven't been able to sleep though the night in over a month, It's hard to tell if i'm "down" really or even have "anxiety" because there is no reason for both and I just can't tell mentally, only can tell something is going on because of the physical. Reading so many of these replies it sounds like what I was experiencing were the typical withdrawl symptoms. But why? Nothing has changed except I had to start taking smaller pills with less mgs in each of them, however I take enough pills of the smaller form that equals the amount I was taking in the larger pills that had more mg's.
Tht being said, nothing has changed with my medication, nothing! So why am I feeling this way all of the sudden? I will have no more medication in a little less than a week since I just went off my familys plan and cannot afford medication of my own. Seeing how things have been the past couple weeks ON the medication i'm scared for my life how it's going to be when I hve to stop cold turkey.